advertisement
Question
Posted by: Gillian | 2008/05/25

Depressed

Hi Doc, I am 27 weeks pregnant. Before falling pregnant I was using Cilift. When i found out I was pregnant my gynae put me on Lorien. I seem extra depressed these last months and due to this I comfort eat. I have picked up too much weight, but I cannot seem to "feel" any better and comfort myself further with all the wrong foods, e.g. carbs, sweets, choclate. It is normal to have depression in one's pregnancy. This is my 2nd pregnancy. In my first pregnancy I was happy and outgoing. All I want to do is hide away until my baby arrives. Please help with any suggestions.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably not related to the pregnancy as you have a background of depression. Perhaps the change in medication has precipitated this. I would suggest that you see a psychiatrist. Some psychotherapy may help you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement